# SDR HNAA2012032800707

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,931 hours, 74,733 cycles
- System (JASC): 3150 · Central Warning
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Warning Horn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF WHEN POWER LEVERS ARE ADVANCED.  MADE ADJUSTMENTS TO RT RVDT IAW MM 27-52-61, BULLETIN 27-27.  OPS CHECKED GOOD. PANEL 632FB R & R TO FOM.
